# SDR TSAA9953277

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Washer
- Condition: Defective
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER AFT ATTACH FITTINGS UPPER AND LOWER BOLTS HAVE MIGRATING WASHERS UNDER THE NUTS.  REPAIR IAW ECO 2975.  AIRCRAFT RETURNED TO SERVICE.  TAT:  30,874.2 HOURS.  TAC:  38,783.   (X)
